Arkiv for Matematik, 1983, Volume 22

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (20 articles)

Issue 1

[1] The local$Π$_{1}of the complement of a hypersurface with normal crossings in codimension 1 is abelianof the complement of a hypersurface with normal crossings in codimension 1 is abelian

Tráng Lê Dũng Centie de Mathématiques, Ecole Polytechnique K. Saito RIMS, Kyoto University

TBD mathscidoc:1701.332592

Arkiv for Matematik, 22, (1), 1-24, 1981.10
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Criteria for absolute convergence of multiple fourier series

Z. Nowak Warsaw University of Technology, Nowowiejska 24, Warszawa, Poland

TBD mathscidoc:1701.332593

Arkiv for Matematik, 22, (1), 25-32, 1982.5
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] An interpolation theorem

Mario Milman Southern Illinois University, Carbondale, Ill., USA Yoram Sagher University of Illinois, Chicago, USA

TBD mathscidoc:1701.332594

Arkiv for Matematik, 22, (1), 33-38, 1982.4
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 126 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] $K$-divisibility of the$K$-functional and Calderón couples

Michael Cwikel Department of Mathematics, Technion-Israel Institute of Technology

TBD mathscidoc:1701.332595

Arkiv for Matematik, 22, (1), 39-62, 1982.12
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 218 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The extension problem for certain function spaces involving fractional orders of differentiability

M. Christ Department of Mathematics, Princeton University

TBD mathscidoc:1701.332596

Arkiv for Matematik, 22, (1), 63-81, 1982.7
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 209 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On additive automorphic and rotation automorphic functions

R. Aulaskari University of Joensuu, Joensuu 10, Finland P. Lappan Michigan State University, Michigan, USA

TBD mathscidoc:1701.332597

Arkiv for Matematik, 22, (1), 83-89, 1982.4
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Extension of a result of Benedek, Calderón and Panzone

J. Bourgain Department of Mathematics, Vrije Universiteit Brussel

TBD mathscidoc:1701.332598

Arkiv for Matematik, 22, (1), 91-95, 1983.2
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Area integral estimates for elliptic differential operators with non-smooth coefficients

Björn E. J. Dahlberg Uppsala University, Uppsala, Sweden David S. Jerison M.I.T., Cambridge, MA Carlos E. Kenig University of Minnesota, Minneapolis, MN

TBD mathscidoc:1701.332599

Arkiv for Matematik, 22, (1), 97-108, 1982.10
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 144 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the growth of subharmonic functions along paths

John Lewis Department of Mathematics, University of Kentucky John Rossi Department of Mathematics, Virginia Polytechnic Inst. Allen Weitsman Department of Mathematics, Purdue University

TBD mathscidoc:1701.332600

Arkiv for Matematik, 22, (1), 109-119, 1983.2
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Holomorphic mappings with prescribed Taylor expansions

Leif Abrahamsson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332601

Arkiv for Matematik, 22, (1), 121-137, 1982.9
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the postulation of canonical curves in$P$^{3}

Edoardo Ballico Scuola Normale Superiore, Pisa, Italy

TBD mathscidoc:1701.332602

Arkiv for Matematik, 22, (1), 139-151, 1983.6
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Positive solutions of elliptic equations in nondivergence form and their adjoints

Patricia Bauman Department of Mathematics, Purdue University

TBD mathscidoc:1701.332603

Arkiv for Matematik, 22, (1), 153-173, 1983.11
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 240 downloads ] [ 0 comments ] [ Cited by 59 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Somewhat quasireflexive Banach spaces

Steven F. Bellenot Department of Mathematics and Computer Science, The Florida State University

TBD mathscidoc:1701.332604

Arkiv for Matematik, 22, (1), 175-183, 1982.8
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the multiplicative properties of the de Rham—Witt complex. I

Torsten Ekedahl IHES, 35 Route de Chartres, Bures-Sur-Yvette, France

TBD mathscidoc:1701.332605

Arkiv for Matematik, 22, (1), 185-239, 1983.9
[ Download ] [ 2017-01-08 20:35:17 uploaded by arkivadmin ] [ 152 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] A superharmonic proof of the M. Riesz conjugate function theorem

Matts Essén Department of Mathematics, University of Uppsala

TBD mathscidoc:1701.332606

Arkiv for Matematik, 22, (1), 241-249, 1983.5
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On a differential equation arising in a Hele Shaw flow moving boundary problem

Björn Gustafsson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332607

Arkiv for Matematik, 22, (1), 251-268, 1983.10
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Differentiability properties of Bessel potentials and Besov functions

Britt-Marie Stocke Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332608

Arkiv for Matematik, 22, (1), 269-286, 1983.5
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 197 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] $H$^{∞}+BUC does not have the best approximation property

Carl Sundberg Department of Mathematics, University of Tennessee

TBD mathscidoc:1701.332609

Arkiv for Matematik, 22, (1), 287-292, 1983.6
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 107 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] A characterisation of Fuchsian groups of convergent type

N. Th. Varopoulos Université Paris VI, 4 Place Jussieu, Paris

TBD mathscidoc:1701.332610

Arkiv for Matematik, 22, (1), 293-307, 1983.5
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On the hyperconvexity of holomorphically convex domains in the space$C$^{$n$}

Satoru Watari Nihon University, Tokyo, Japan

TBD mathscidoc:1701.332611

Arkiv for Matematik, 22, (1), 309-318, 1982.8
[ Download ] [ 2017-01-08 20:35:18 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved